If overdose is suspected, contact a poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: confusion, extreme sweating, blurred vision, or unusually fast heartbeat.
If you miss...Read more
My 9 year-old has been diagnosed with GERD. Is it safe for him to be on Nexium? Yes. Earlier this year, the FDA approved Nexium for... Read more »
Current guidelines on pain management advise that patients at risk for ulcer disease be prescribed either a cox-2 inhibitor such as... Read more »
I have diabetes and have been experiencing a lot of heartburn and regurgitation. I am taking Nexium but still have symptoms. What else can... Read more »
Our expert, Dr. Bryan Vartabedian, is a pediatric gastroenterologist and assistant professor of pediatrics at Baylor College of... Read more »
The U.S. Food and Drug Administration (FDA) approved NEXIUM® delayed release capsules in children ages 12 to 17 for the short-term treatment of... Read more »